Alert archive / Georgia / Red Flag Warnings in 2011
Red Flag Warning 107, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 11, 2011, 2:29 PM CST for 8 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Nov 12, 2011, 11:18 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2011, 2:29 PM CST (20:29 UTC)
- In effect from
- Nov 12, 2011, 11:18 AM CST
- Expired
- Nov 12, 2011, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 39 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 88 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2411 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -177 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942 WWUS82 KTAE 112029 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EST FRI NOV 11 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC VALUES ABOVE 35... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ SATURDAY UNTIL 6 PM EST /5 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA AND MOST OF SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST SATURDAY UNTIL 6 PM EST SATURDAY FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC VALUES ABOVE 35... .A VERY DRY AIRMASS WILL CONTINUE OVER THE TRI-STATE REGION THROUGH SATURDAY. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE UPPER TEENS TO LOWER 20S OVER SOUTHEAST ALABAMA AND MOST OF THE SOUTHWEST GEORGIA ZONES DURING THE AFTERNOON. VALUES IN THE LOW TO MID 20S ARE EXPECTED ACROSS THE INTERIOR FLORIDA ZONES WITH UPPER 20S TO MID 30S ACROSS THE COASTAL ZONES. RED FLAG CONDITIONS APPEAR LIKELY ACROSS ALL OF THE SOUTHEAST ALABAMA ZONES AND MOST OF THE SOUTHWEST GEORGIA ZONES DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE FLORIDA ZONES WILL BE DEPENDENT ON THE ERC VALUES. GIVEN THAT IT IS PROBABLE LEON AND WAKULLA COUNTIES WILL SEE VALUES OF 35 OR HIGHER...THOSE TWO COUNTIES WILL ALSO BE UPGRADED TO A RED FLAG WARNING FOR SATURDAY AFTERNOON. THE REST OF THE FLORIDA COUNTIES WILL HAVE TO WAIT ON A WARNING DECISION UNTIL THE NEW ERC FORECAST VALUES ARRIVE. GAZ147-148-159>161-112300- /O.CAN.KTAE.FW.A.0089.111112T1800Z-111112T2300Z/ /O.CON.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/ COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 329 PM EST FRI NOV 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY... * HUMIDITY...MINIMUM VALUES 12 TO 17 PERCENT WITH TOTAL DURATIONS BELOW 25 PERCENT FOR AROUND 7 HOURS TODAY. DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ARE NOT EXPECTED TO EXCEED 4 HOURS ON SATURDAY...SO THE WATCH HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-FLZ017-027-127-GAZ120>131-142>146-155>158-121100- /O.UPG.KTAE.FW.A.0089.111112T1800Z-111112T2300Z/ /O.NEW.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/ /O.CON.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-LEON-INLAND WAKULLA- COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 329 PM EST FRI NOV 11 2011 /229 PM CST FRI NOV 11 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY... * HUMIDITY...MINIMUM VALUES OF 19 TO 23 PERCENT ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT AROUND 5 HOURS. MINIMUM VALUES OF 25 TO 30 PERCENT ACROSS LEON AND WAKULLA COUNTIES IN FLORIDA WITH DURATIONS BELOW 35 PERCENT AROUND 5 TO 6 HOURS. * ERC...35 OR HIGHER ACROSS LEON AND WAKULLA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DVD
4 follow-up statements
609 WWUS82 KTAE 112315 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 615 PM EST FRI NOV 11 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ SATURDAY UNTIL 6 PM EST /5 PM CST/ SATURDAY FOR SOUTHEAST ALABAMA AND MOST OF SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST SATURDAY UNTIL 6 PM EST SATURDAY FOR LEON AND WAKULLA COUNTIES OF THE FLORIDA BIG BEND...BUT HAS BEEN EXPANDED TO INCLUDE MOST OF THE PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COMBINED WITH ERC VALUES ABOVE 35... .A VERY DRY AIRMASS WILL CONTINUE OVER THE TRI-STATE REGION THROUGH SATURDAY. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE UPPER TEENS TO LOWER 20S OVER SOUTHEAST ALABAMA AND MOST OF THE GEORGIA ZONES DURING THE AFTERNOON. VALUES IN THE LOW TO MID 20S ARE EXPECTED ACROSS THE INTERIOR FLORIDA ZONES WITH UPPER 20S TO MID 30S ACROSS THE COASTAL ZONES. RED FLAG CONDITIONS APPEAR LIKELY ACROSS ALL OF THE SOUTHEAST ALABAMA ZONES...AND MOST OF THE SOUTHWEST AND SOUTH CENTRAL GEORGIA ZONES DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. THE LATEST ERC NOW PLACES MUCH OF THE FLORIDA PANHANDLE IN ADDITION TO LEON AND WAKULLA COUNTIES IN THE BIG BEND WITH VALUES ABOVE 35. THEREFORE THE INHERITED RED FLAG WARNING FOR SATURDAY HAS BEEN EXPANDED TO INCLUDE ALL THESE COUNTIES. ALZ065>069-FLZ017-027-127-GAZ120>131-142>146-155>158-121315- /O.EXP.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/ /O.CON.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-LEON-INLAND WAKULLA- COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 615 PM EST FRI NOV 11 2011 /515 PM CST FRI NOV 11 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ SATURDAY... * HUMIDITY...MINIMUM VALUES OF 19 TO 23 PERCENT ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT AROUND 5 HOURS. MINIMUM VALUES OF 25 TO 30 PERCENT ACROSS LEON AND WAKULLA COUNTIES IN FLORIDA WITH DURATIONS BELOW 35 PERCENT AROUND 5 TO 6 HOURS. * ERC...35 OR HIGHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ GAZ147-148-159>161-120015- /O.EXP.KTAE.FW.W.0106.000000T0000Z-111111T2300Z/ COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 615 PM EST FRI NOV 11 2011 ...RED FLAG WARNING HAS EXPIRED FOR SATURDAY... CRITICAL RED FLAG HUMIDITIES ARE NOT EXPECTED. $$ FLZ007>013-108-112-121315- /O.EXA.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-SOUTH WALTON-COASTAL BAY- 515 PM CST FRI NOV 11 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM CST SATURDAY. * HUMIDITY...MINIMUM VALUES OF 25 TO 30 PERCENT WITH DURATIONS BELOW 35 PERCENT AROUND 5 TO 6 HOURS. * ERC...35 OR HIGHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BLOCK
551 WWUS82 KTAE 121135 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 635 AM EST SAT NOV 12 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING FOR SOUTHWEST AND MOST OF SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST/NOON CST/ THIS AFTERNOON UNTIL 6 PM EST/5 PM CST/ THIS EVENING FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE WESTERN BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND ERC VALUES ABOVE 35... .DISCUSSION...WITH A VERY DRY AIRMASS ACROSS THE TRI-STATE AREA AGAIN TODAY...RED FLAG CONDITIONS ARE EXPECTED ACROSS OUR ALABAMA AND GEORGIA ZONES WITH THE EXCEPTION OF EXTREME SOUTH CENTRAL GEORGIA... DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. RED FLAG CONDITIONS ARE ALSO EXPECTED ACROSS OUR FLORIDA EASTERN PANHANDLE ZONES... AND THE BIG BEND COUNTIES OF LEON AND WAKULLA...WHERE ERC VALUES ARE FORECAST TO BE ABOVE 35. WILL NEED TO KEEP A CLOSE EYE ON GULF... FRANKLIN...LIBERTY AND GADSDEN COUNTIES TODAY...AS ERC VALUES ARE LIKELY TO BE INCREASING IN THE DRY AIR. AS THE COLD DRY HIGH PRESSURE OVER THE AREA MOVES RAPIDLY EASTWARD ON SATURDAY... THE LOW LEVEL FLOW WILL VEER TO THE EAST AND SOUTHEAST...AND DEW POINT TEMPERATURES WILL BEGIN RAPIDLY INCREASING FROM WEST TO EAST ACROSS THE AREA ON SUNDAY. INCREASING MOISTURE ASSOCIATED WITH THE APPROACH AND SLOW PASSAGE OF A COLD FRONT WILL LIKELY KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS THROUGH MOST OF NEXT WEEK. ALZ065>069-FLZ007>013-017-027-108-112-127-GAZ120>131-142>146- 155>158-121945- /O.CON.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-LEON-INLAND WAKULLA- SOUTH WALTON-COASTAL BAY-COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 635 AM EST SAT NOV 12 2011 /535 AM CST SAT NOV 12 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING FOR FIRE WEATHER ZONES 007...008...009...010...011...012...013...017... 027...065...066...067...068...069...108...112...120...121... 122...123...124...125...126...127...127...128...129...130... 131...142...143...144...145...146...155...156...157 AND 158... * WIND...SOUTHEAST AROUND 5 MPH. * HUMIDITY...MINIMUM VALUES OF 19 TO 23 PERCENT ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT AROUND 5 HOURS. MINIMUM VALUES OF 20 TO 28 PERCENT ACROSS NORTH FLORIDA WITH DURATIONS BELOW 35 PERCENT AROUND 5 TO 6 HOURS. * ERC...35 OR HIGHER IN THE WARNED FLORIDA ZONES. * IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-DUVAL
681 WWUS82 KTAE 121425 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 925 AM EST SAT NOV 12 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING FOR SOUTHWEST AND MOST OF SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST/NOON CST/ THIS AFTERNOON UNTIL 6 PM EST/5 PM CST/ THIS EVENING FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE WESTERN BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND ERC VALUES ABOVE 35... .DISCUSSION...WITH A VERY DRY AIRMASS ACROSS THE TRI-STATE AREA AGAIN TODAY...RED FLAG CONDITIONS ARE EXPECTED ACROSS OUR ALABAMA AND GEORGIA ZONES WITH THE EXCEPTION OF EXTREME SOUTH CENTRAL GEORGIA... DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. RED FLAG CONDITIONS ARE ALSO EXPECTED ACROSS OUR FLORIDA EASTERN PANHANDLE ZONES... AND THE BIG BEND COUNTIES OF LEON AND WAKULLA...WHERE ERC VALUES ARE FORECAST TO BE ABOVE 35. WILL NEED TO KEEP A CLOSE EYE ON GULF... FRANKLIN...LIBERTY AND GADSDEN COUNTIES TODAY...AS ERC VALUES ARE LIKELY TO BE INCREASING IN THE DRY AIR. AS THE COLD DRY HIGH PRESSURE OVER THE AREA MOVES RAPIDLY EASTWARD ON SATURDAY... THE LOW LEVEL FLOW WILL VEER TO THE EAST AND SOUTHEAST...AND DEW POINT TEMPERATURES WILL BEGIN RAPIDLY INCREASING FROM WEST TO EAST ACROSS THE AREA ON SUNDAY. INCREASING MOISTURE ASSOCIATED WITH THE APPROACH AND SLOW PASSAGE OF A COLD FRONT WILL LIKELY KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS THROUGH MOST OF NEXT WEEK. ALZ065>069-FLZ007>013-017-027-108-112-127-GAZ120>131-142>146- 155>158-122300- /O.CON.KTAE.FW.W.0107.111112T1800Z-111112T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-LEON-INLAND WAKULLA- SOUTH WALTON-COASTAL BAY-COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 925 AM EST SAT NOV 12 2011 /825 AM CST SAT NOV 12 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 6 PM EST /5 PM CST/ THIS EVENING... * WIND...SOUTHEAST AROUND 5 MPH. * HUMIDITY...MINIMUM VALUES OF 19 TO 23 PERCENT ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT AROUND 5 HOURS. MINIMUM VALUES OF 20 TO 28 PERCENT ACROSS NORTH FLORIDA WITH DURATIONS BELOW 35 PERCENT AROUND 5 TO 6 HOURS. * ERC...35 OR HIGHER IN THE WARNED FLORIDA ZONES. * IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DVD
000 WWUS82 KTAE 121718 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1218 PM EST SAT NOV 12 2011 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE WESTERN BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND ERC VALUES ABOVE 35... .DISCUSSION...WITH DRIER AIR HANGING ON A BIT LONGER THAN EXPECTED THIS AFTERNOON...THE RED FLAG WARNING HAS BEEN EXPANDED TO INCLUDE ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THIS AFTERNOON. GAZ147-148-159>161-122300- /O.EXB.KTAE.FW.W.0107.111112T1718Z-111112T2300Z/ COOK-BERRIEN-BROOKS-LOWNDES-LANIER- 1218 PM EST SAT NOV 12 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WIND...SOUTHEAST AROUND 5 MPH. * HUMIDITY...MINIMUM VALUES OF 14 TO 20 PERCENT WITH DURATIONS BELOW 25 PERCENT OF 4 TO 5 HOURS. * IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-FLZ007>013-017-027-108-112-127-GAZ120>131-142>146- 155>158-122300- /O.EXT.KTAE.FW.W.0107.111112T1718Z-111112T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-LEON-INLAND WAKULLA- SOUTH WALTON-COASTAL BAY-COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 1218 PM EST SAT NOV 12 2011 /1118 AM CST SAT NOV 12 2011/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... * WIND...SOUTHEAST AROUND 5 MPH. * HUMIDITY...MINIMUM VALUES OF 14 TO 20 PERCENT ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA WITH DURATIONS BELOW 25 PERCENT AROUND 5 HOURS. MINIMUM VALUES OF 20 TO 28 PERCENT ACROSS NORTH FLORIDA WITH DURATIONS BELOW 35 PERCENT AROUND 5 TO 6 HOURS. * ERC...35 OR HIGHER IN THE WARNED FLORIDA ZONES. * IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DVD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 11, 1:40 PM CST, 49 minutes earlier.
Area forecast discussion, Nov 11, 1:40 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST Fri Nov 11 2011
...First Freeze of the season expected tonight...
.SYNOPSIS...
The 18 UTC regional surface analysis showed a 1026 mb high centered
over LA. The airmass over the Southeast U.S. was extremely dry, with
dewpoints in the teens across much of north FL, GA, and AL. Precip
water values were only about 18 percent of climatology. As the ridge
builds over our forecast area tonight, we expect the winds to go
calm by sunset. The combination of calm winds, an extremely dry
troposphere, and a relatively long night (just under a month away
from the winter solstice) will cause rapid cooling of the surface by
dusk. Many areas will get their first freeze of the season, provided
they are not at the coast, in the cities, or in any other micro
climate that can significantly reduce cooling (i.e. hills, heavily
forested regions, etc.). Based on what happened this morning (and
the expected favorable setup for rapid cooling), we believe the NAM
MOS (the coldest of the guidance) is correct with lows in the upper
20s at our normally coldest inland locations (usually the cold
corridor of sandy loam soil that runs from Crestview, through
Tallahassee, all the way down to Cross City). This will be a light
freeze, but will last 3 to 6 hours. Areas of frost are also
likely.
&&
.SHORT TERM...
(Saturday through Sunday night) Pleasant conditions are expected
this weekend with a warming trend. After a chilly start Saturday
morning, the center of the surface high will slide east of the area,
and winds will veer to a more east and then southeast direction. As
a result, Sunday morning is expected to be around 12 degrees warmer
than Saturday morning with lows warming into the 40s. Pleasant
conditions are expected during the day with highs near 70 on
Saturday and mid 70s on Sunday. Both the NAM and GFS show a very
weak shortwave passing north of the area on Sunday, but the
atmosphere still looks too dry by that point to support any
mentionable chance of precipitation.
.LONG TERM...
(Sunday Night Through Next Friday)...Upper level ridging will
build across the GOMEX and the Florida peninsula through Tuesday.
Meanwhile surface high pressure will be centered east of the
Carolina's with a southwestward extending ridge across the gulf.
The deep layer ridging will allow a cold front to stall from the
mid-Atlantic states westward through the Missouri Valley and bring
above seasonal temperatures to the Tri-state region. The deep
layer ridging will slide east and weaken late Tuesday with the
next shortwave and surface low pressure system approaching from
the west. This system will bring chances for showers and a few
thunderstorms to the area beginning Tuesday night or early
Wednesday and possibly lingering through the end of the week as
the mid-upper level flow becomes nearly zonal and the front
stalling over north Florida. Due to the uncertainty, will just
show PoPs during this period in the slight to lower end chance
range.
&&
.AVIATION...
Clear skies and unlimited visibility will continue through at least
Saturday evening. Winds we decrease to calm by sunset this evening,
then become east to southeast 5 to 10 knots Saturday afternoon.
&&
.MARINE...
Northerly winds and seas will gradually diminish tonight as high
pressure builds over the southeastern U.S and the pressure gradient
weakens. The flow around the high is expected to produce east to
southeast winds of 10 to 15 knots across the area through the
weekend with seas between 2 and 4 feet.
&&
.FIRE WEATHER...
A very dry airmass will continue over the tri-state region through
Saturday. Minimum relative humidity values are expected to be in the
upper teens to lower 20s over southeast Alabama and most of the
southwest Georgia zones during the afternoon. Values in the low to
mid 20s are expected across the interior Florida zones with upper
20s to mid 30s across the coastal zones. Red flag conditions appear
likely across all of the southeast Alabama zones and most of the
southwest Georgia zones due to long durations of low relative
humidity. The Florida zones will be dependent on the ERC values.
Given that it is probable Leon and Wakulla counties will see values
of 35 or higher, those two counties will also be upgraded to a red
flag warning for Saturday afternoon. The rest of the Florida
counties will have to wait on a warning decision until the new ERC
forecast values arrive.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 28 69 43 75 52 / 0 0 0 0 10
Panama City 38 67 52 73 59 / 0 0 0 0 10
Dothan 31 69 44 72 54 / 0 0 0 0 10
Albany 31 69 40 73 50 / 0 0 0 0 10
Valdosta 31 70 43 75 52 / 0 0 0 0 10
Cross City 27 71 44 77 51 / 0 0 0 0 10
Apalachicola 39 67 52 73 58 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Red Flag Warning until 5 PM CST this afternoon for Coffee-Dale-
Geneva-Henry-Houston.
Red Flag Warning from Noon to 5 PM CST Saturday for Coffee-Dale-
Geneva-Henry-Houston.
Freeze Warning from 1 AM to 6 AM CST Saturday for Coffee-Dale-
Geneva-Henry-Houston.
GA...Red Flag Warning until 6 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
Red Flag Warning from 1 PM to 6 PM EST Saturday for Baker-Ben
Hill-Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-
Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
Thomas-Tift-Turner-Worth.
Freeze Warning from 2 AM to 7 AM EST Saturday for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
FL...Red Flag Warning until 6 PM EST this evening for Coastal Wakulla-
Inland Wakulla-Leon.
Red Flag Warning from 1 PM to 6 PM EST Saturday for Coastal
Wakulla-Inland Wakulla-Leon.
Freeze Warning from 2 AM EST /1 AM CST/ to 7 AM EST /6 AM CST/
Saturday for Calhoun-Central Walton-Gadsden-Holmes-Inland
Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Inland Walton-
Jackson-Lafayette-Leon-Liberty-Madison-Washington.
GM...None.
&&
SHORT TERM/MARINE...Van Dyke
LONG TERM...Barry
REST OF DISCUSSION...FournierHazardous weather outlook, Nov 11, 1:24 AM CST, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 224 AM EST FRI NOV 11 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 224 AM EST FRI NOV 11 2011 /124 AM CST FRI NOV 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A FREEZE WARNING IS NOW IN EFFECT LATE TONIGHT AND EARLY SATURDAY MORNING FOR ALL OF THE TRI-STATE AREA EXCEPT FOR THE IMMEDIATE COASTAL STRIP... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS ALL OF THE COASTAL WATERS UNTIL 1 PM EST THIS AFTERNOON... A RIDGE OF HIGH PRESSURE WHICH MOVED INTO THE REGION BEHIND A COLD FRONT ON THURSDAY MORNING IS EXPECTED TO PARK ITSELF RIGHT OVER THE REGION TONIGHT. THIS WILL SETUP NEARLY IDEAL RADIATIONAL COOLING CONDITIONS...WHICH IS EXPECTED TO RESULT IN THE FIRST WIDESPREAD LIGHT FREEZE ACROSS THE REGION LATE TONIGHT INTO EARLY SATURDAY MORNING. ONLY THE IMMEDIATE COASTAL STRIP AND TYPICALLY WARMER URBAN AREAS (SUCH AS DOWNTOWN TALLAHASSEE) ARE EXPECTED TO ESCAPE THIS FREEZE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:02 AM CST | Fire Weather Watch | TAE | Leon, Wakulla | 11 hr |
| Nov 11, 4:54 AM CST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
Nearby
Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Red Flag Warnings in Alabama, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.